# SDR ACE120407

- Difficulty date: December 4, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 50,897 hours
- Engine: Pwa PT6A65B
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: G195X6758
- Condition: Failed
- Location: Nlg Tire
- Part time: 58 hours, 47 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT STOPPED AIRCRAFT ON TAXIWAY DUE VIBRATION FROM NOSE TIRE.  MAINTENANCE REPLACED FLAT TIRE.  INSPECTION OF TIRE AND TUBE IDENTIFIED A NAIL IN TIRE (UNDETERMINED IF THIS WAS CAUSE OF FAILURE)  ADDITIONAL INSPECTION OF TUBE INDICATED POSSIBLE PROBLEM WITH TUBE CONSTRUCTION IN THAT TUBE SHOWS INDICATION OF FAULTY MATERIAL (TUBE TEARS EASILY BY HAND) AND WALL THICKNESS ABOUT HALF OF THAT OF A DIFFERENT TUBE OF THE SAME MFG (AND ABOUT HALF THE WEIGHT).  THIS WAS THE LATEST OF A RECENT STRING OF FLAT TIRES FOR UNDETERMINED REASONS.  MANUFACTURER NOTIFIED OF FINDINGS.  QUESTIONABLE TUBE INDICATED FABRICATION IN EUROPE (HEAVIER TUBE CONSTRUCTED IN CANADA).
